I agree with Jim
Drinking not lots, but HEAPS of water helps the nurses get the ‘line’ into you. I also helps you tolerate all the other side effects better. I try to eat very light -soups salads that kind of thing before, because between the water and pre-meds and infusions, well, eating light makes the diahrea s/e’s, well, get over with easier?
As for the BP changes, have other things happened in your life to raise it? To be sure, life that goes on around us does affect our BP… With IVIG BP can be normal, as can pulse, and one can have some sort of different reactions…Bring it up to your doc…be clear about what happend when during the infusion…Usually with any infusions…nurses try to speed the rate up…don’t let that happen…the headaches are not on the prescription…for a reason. Keeping notes of the infusion, the rates, the times and the brand etc…are invaluable in protecting yourself now and in the future.